Pacific Journal of Mathematics

Oscillation criteria for third-order linear differential equations.

Maurice Hanan

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 919-944.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037127

Mathematical Reviews number (MathSciNet)
MR0145160

Zentralblatt MATH identifier
0104.30901

Subjects
Primary: 34.42

Citation

Hanan, Maurice. Oscillation criteria for third-order linear differential equations. Pacific J. Math. 11 (1961), no. 3, 919--944. https://projecteuclid.org/euclid.pjm/1103037127


Export citation

References

  • [2] M. Gregus, Bermerkungenzu den oscillatorischen Eigenschaften der Losungen der Differentialgleichungdritter Ordnung, Acta Fac. Nat. Univ. Comenian., 3 (1958), 23-28.
  • [3] V. A. Kondrat'ev, On the oscillatoriness of solution of linear differentialequations of the third and fourth order, Dokl. Akad Nauk SSSR (N. S.), 118 (1958), 22-24.
  • [4] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differ- ential equations of the fourth order, Trans. Amer. Math. Soc, 89 (1958), 325-377.
  • [5] G. Mammana, Decomposizione delle espressioni differenziali lineari omogenee in prodotti di fattori simbolici e applicazione rellativa allo studio delle equazioni differenzialilineari, Math. Zeit., 33 (1931), 186-231.
  • [6] Z. Nehari, Oscillation criteria for second-order linear differential equations, Trans. Amer. Math. Soc, 85 (1957), 428-445.
  • [7] G. Sansone, Studi sulle equazioni differenzialilineari omogenee di terzo ordine nel campo reale, Univ. Nac. Tucuman. Rev. A (1948), 195-253.
  • [8] N. Svec, Sur une propriete des integrales de Vequation y{n) + Q(x)y = 0, n = 3,4, Czechoslovak Math. J., 7(82) (1957), 450-462.
  • [9] M. Zlamal, Asymptotic properties of the solutions of the third-order linear differential equations, Publications de la Faculte des Sciences de L'Universite Masaryk(1951/6).